Talk

Advanced search

could this be caused by change in HRT?

(4 Posts)
mckenzie Wed 13-Nov-19 06:42:24

I was on kliovance but asked to change as I was concerned that although the sweats etc had abated, it was making me very down.
I'm now on femoston-conti and I've got lots of old back issues and aches and pains back.

I'm wondering if it could it be related to the HRT change or just a horrible coincidence.

Any thoughts please?

TIA

mckenzie Wed 13-Nov-19 06:44:44

I'm also not sleeping brilliantly at the moment and I'm trying to work out if this has started since changing the HRT too.

JinglingHellsBells Wed 13-Nov-19 09:05:06

You need to check the dose of each hormone in both types and make sure it's the same for the estrogen. The progestogen in Femoston is supposed to be better tolerated as it's closer to our natural progesterone so it's unusual if it's that causing issues.

mckenzie Fri 15-Nov-19 09:53:42

thanks JHB.
Both contain estradiol 1mg; the Kliovance contains 0.5 mg of norethislerone acetate and the Fomoston 0.5 mg of dydrogesterone.

Both leaflets says that back pain is a common complaint.
I'm thinking perhaps I should go back to the kliovance and see if my back and joint pain improves with no other physical intervention.
I cannot think of anything else that I have done to cause these issues.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »